Skip to content

HealthA2Z Fexo 180mg (120 Count)

Regular price $18.95

Unit price per 

- Compare to Allegra active ingredient,24 hour indoor/outdoor allergy releif
- Fexofenadine HCl antihistamine blocks the bodies allergic responses
- Provides relief from hay fever or other upper respiratory allergies
- Helps relieve runny nose, itchy/watery eyes, sneezing, and itchy nose and throat
- Adults and Children 12 years and over: take one 180 mg tablet with water, once a day; do not take more than 1 tablet in 24 hours. Children under 12 years: do not use. Adults over 65 or consumers with kidney disease: ask a doctor.

HealthA2Z Allergy Relief, Fexofenadine HCl 180mg provides 24 hour indoor and outdoor allergy relief. Fexofenadine HCl antihistamine blocks the bodies allergic responses. Provides relief from hay fever or other upper respiratory allergies. Helps relieve runny nose, itchy, watery eyes, sneezing, and itchy nose and throat.

Uses temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, itching of the nose or throat.

Why HealthA2Z Allergy Relief, Fexofenadine HCl 180mg?

Close (esc)

Popup

Use this popup to embed a mailing list sign up form. Alternatively use it as a simple call to action with a link to a product or a page.

Age verification

By clicking enter you are verifying that you are old enough to consume alcohol.

Search

Shopping Cart

Your cart is currently empty.
Shop now